Mother Takes Daughter Off Yaz after UnExplained Illness

Birth Control Buzz is a website dedicated helping women find the best and best priced birth control pills for themselves. They also have a forum where people can post their experiences both good and bad with various pills. There, one mother wrote:  “My daughter was taking Yaz as a predecessor to going on Acutane for acne. After a couple months began having severe nausea and vomiting which we thought was due to the Acutane (it is known to have potentially powerful side effects) so we took her off of that treatment. The nausea and vomiting increased to the extent that she had MRI, sonogram, and ultimately colonoscopy and endoscopy to determine if there was cancer, etc. All tests were totally clean…so doctors said it must be in her head.”

As it turned out it wasn’t just “in her head”; The mother was able to trace the start of her daughter’s problems back and found it coincided with the start of the Yaz prescription. She writes:  “I immediately told her to stop taking the drug. Within one week, my daughter could eat again and her spirits were lifted.  Nice to have her back after thousands of dollars in medical tests.”

Yaz has caused adverse side effects for many women, including life-threatening cases of pulmonary embolism, deep vein thrombosis, and even stroke. Lawsuits have been and continue to be filed against Bayer, makers of Yaz.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>